Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Having periods twice a month. Heavy bleeding. Pain in upper stomach. What may be the cause?

For the past few months I have had my period twice (7 days on and 4-5 days off, then back on for another 7 days).. The second period usually starts out light and becomes more heavy towards the end. I have been peeing more frequently and have had some tender pains in my upper stomach area. Any suggestions as to what may be the cause, and what I should do?
Asked On : Mon, 25 Jun 2012
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Welcome on HMC

Stomach pain may be due to dysmenorrhea, take tablet robinax twice before two days of menstruation cycle.

Best regards
Dr izhar
Answered: Sun, 18 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor